# SDR ASAA2016110118686

- Difficulty date: November 1, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 32,720 hours, 10,138 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Support Channel
- Part number: 144A65866
- Condition: Corroded
- Location: Bs 582-598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT DOOR LOWER SUPPORT CHANNEL HAS LIGHT CORROSION.  ACFT GROUNDED. REMOVED CORROSION-ORIGINAL THICKNESS .071,REMAINING .030, MATL REMOVED .041 AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 52-20-02-01A-1 TOOL T8492H, REMOVED CHANNEL IAW B737-800 SRM 51-40-02, FABRICATED CHANNEL IAW DWG 144A6586 AND EA 800-52EA-18003, INSTALLED CHANNEL IAW SRM 51-40-02 REMOVED DOT.
